# SDR GTIA2019072003493

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 18,346 hours, 8,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MODERATE SOX SMELL ON DESCENT AT IDLE POWER. SMELL PRESENT IN COCKPIT. FA'S REPORT NO ODOR IN CABIN. PERFORMED TSM 05-50-00-810-831-A. ISOLATED CAUSE TO PACK 1. A/C OK FOR CONTINUED SERVICE. SEE L/P 252425902 FOR PACK 1 DEFERRAL.
